# SDR FDEA201803010562

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 66,385 hours, 23,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT PROPERTY SEAT WHEN CLOSING,  DOES NOT SHOW ARMED.  FOUND THE GIRT BAR END NOT ATTACHED TO SLIDE ASSY. SECURED THE GIRT BAR AND ENSURED GOOD FLOOR CLEAT  ENGAGEMENT IAW AMM 25-66-01-4.  DOOR NOW ARMS  NORMALLY. ACFT OK FOR SERVICE.
